Post-Nasal Drip messes up my singing?

For years and years PND has messed up my singing. I sing everyday and whenever I record myself the end of most any line, no matter how much I try to control it, ends with a slight note of saliva (gross I know). I can't help it and can't change seem to fix it! I take nose sprays, a great allergy pill, and will even be taking allergy shots weekly!

Does anyone know what I mean or have this problem? As a singer who wants to sing clearly this annoys me to no end.

3 Answers

Relevance
  • Anonymous
    8 years ago
    Favorite Answer

    You are doing most things correctly. Nasal sprays, antihistamine meds and allergy shots. I presume you are undergoing desensitization program. I also presume you are under the care of a physician.

    This being the case there are not many options left. Do you know if the doctor has checked and ruled out the following.

    1. Sinus infection

    2. Deflected septum

    3. Superficial blood vessels

    and 4. Presence of nasal polyps.

    This is all I know.. I hope it helps.

    Source(s): RN
  • Pamela
    Lv 4
    4 years ago

    You might want to get a second opinion. I'd go to an ear/nose/throat specialist if I were you. I've had allergies, sinus problems, and post nasal drip most of my life. You could possibly have a sinus infection which will need antibiotics to clear it up. A specialist can also give you tips on how to treat your particular condition (things like using a humidifier or vaporiser to keep the air moist so your nasal passages don't dry out).

  • 3 years ago

    1

    Source(s): Nasal Obstruction Remedies http://NasalPolypsRemedy.latis.info/?2rX6
Still have questions? Get your answers by asking now.